Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 37, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 17, 2019, 10:58 PM CDT for Custer County, Nebraska. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2019, 10:58 PM CDT (03:58 UTC)
- Expired
- May 17, 2019, 11:30 PM CDT
- In force
- 32 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Custer County, NE
The radar
The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 2:59 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1428 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1396 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
The text
As transmitted.
769 WUUS53 KLBF 180358 SVRLBF NEC041-180430- /O.NEW.KLBF.SV.W.0037.190518T0358Z-190518T0430Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service North Platte NE 1058 PM CDT Fri May 17 2019 The National Weather Service in North Platte has issued a * Severe Thunderstorm Warning for... Eastern Custer County in central Nebraska... * Until 1130 PM CDT. * At 1057 PM CDT, a severe thunderstorm was located from near Oconto to near Broken Bow, moving northeast at 40 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Broken Bow, Callaway, Oconto, Berwyn, Weissert, Westerville, Buckeye, Pressey State Wildlife Management Area, Burr Oak, Lodi and Cumro. This includes the following highways... Highway 183 between mile markers 95 and 96, and between mile markers 98 and 111. Highway 2 between mile markers 272 and 293. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until midnight CDT for central Nebraska. LAT...LON 4139 9991 4162 9937 4104 9941 4105 9993 TIME...MOT...LOC 0357Z 231DEG 36KT 4120 9977 HAIL...0.88IN WIND...60MPH $$ Snively
1 follow-up statement
552 WWUS53 KLBF 180413 SVSLBF Severe Weather Statement National Weather Service North Platte NE 1113 PM CDT Fri May 17 2019 NEC041-180430- /O.CON.KLBF.SV.W.0037.000000T0000Z-190518T0430Z/ Custer NE- 1113 PM CDT Fri May 17 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR EASTERN CUSTER COUNTY... At 1112 PM CDT, severe thunderstorms were located along a line extending from near Broken Bow to near Eddyville, moving northeast at 40 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Broken Bow, Oconto, Berwyn, Weissert, Westerville, Buckeye, Pressey State Wildlife Management Area, Burr Oak and Cumro. This includes the following highways... Highway 183 between mile markers 95 and 96, and between mile markers 98 and 111. Highway 2 between mile markers 272 and 293. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with these storms. Move indoors immediately. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until midnight CDT for central Nebraska. LAT...LON 4162 9937 4104 9941 4105 9979 4145 9977 TIME...MOT...LOC 0412Z 232DEG 34KT 4149 9962 4106 9965 HAIL...0.88IN WIND...60MPH $$ Snively
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:34 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, May 17, 6:34 PM CDT, 4 hours 24 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 634 PM CDT Fri May 17 2019 .SHORT TERM...(This evening through Saturday night) Issued at 319 PM CDT Fri May 17 2019 Strong southwest flow aloft combined with strong southerly low level flow ahead of the dryline will be providing sufficient deep layer shear to generate supercells along the dryline after about 3 PM CDT. Bunkers right-moving supercells will be from the southwest and rapid - about 35 kts or so making supercell interaction likely. All modes of severe weather will be possible with initial development and as storms remain in the warm sector. As expected, storms that encounter the warm from will have an enhanced tornado threat as explains in prev SPC and the mesoscale update discussions. As upper support strengthens through the evening the small clusters will likely grow upscale to one or two large convective systems with large hail and damaging winds a continued threat. Storms push north into SD after midnight. Cold front overtakes the area through the night. Mainly a dry start to Saturday but a secondary frontal surge will drop quickly south across the area. Some chance for weak thunderstorm development along this front Sat afternoon though coverage is expected to be limited. .LONG TERM...(Sunday through Friday) Issued at 319 PM CDT Fri May 17 2019 A cooler and wetter pattern shapes up for the first half of the work week as yet another upper low becomes negatively tilted and closes off over the Great Basin area. Deep southerly flow ahead of this feature across the central and southern Plains will allow moisture to return and increase across the area setting the stage for a prolonged rain event in areas that have seen plenty of rain already this year. While some deterministic solutions suggest snow at least mixing with rain in the far northwest portion of the area, believe at this time a lack of deep cold air will preclude anything but a brief mix Tuesday night at this point, and confidence on that is low. So will leave precip type as all rain for now. Chances for rain continue through the remainder of the week as well and another system drops into the main long wave trough across the west by late Wedneday and Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 634 PM CDT Fri May 17 2019 Storm conditions continue this evening until around 06z. Thereafter, VFR is expected along and south of highway 2 with IFR/MVFR/local LIFR in low or very low ceilings north of highway 2. A gradual improvement to VFR is expected 12z-18z Saturday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Stoppkotte LONG TERM...Stoppkotte AVIATION...CDC
Hazardous weather outlook, May 17, 3:18 PM CDT, 7 hours 40 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 318 PM CDT Fri May 17 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-182030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 318 PM CDT Fri May 17 2019 /218 PM MDT Fri May 17 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. There is an enhanced risk for severe thunderstorms across much of western and north central Nebraska through tonight. All types of severe weather will be possible with these storms including very large hail, damaging winds and isolated tornadoes. The greatest risk for tornadoes is expected to be south and east of a line from O'Neill to Thedford to Big Springs. North of this area very large hail will be possible along with damaging winds. Locally heavy rain will also be possible with any of the stronger storms initially, as well as later this evening when the storms merge across north central Nebraska. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Heavy rainfall is possible Monday through Wednesday with most locations seeing greater than 1" of rain and some locations exceeding 2" total. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this evening across much of southwest into central Nebraska. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, May 17, 9:53 PM CDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service North Platte NE 953 PM CDT Fri May 17 2019 NEZ008-009-026>028-038-180345- Brown NE-Loup NE-Custer NE-Garfield NE-Rock NE-Blaine NE- 953 PM CDT Fri May 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK...LOUP... SOUTHEASTERN BROWN...WESTERN GARFIELD...NORTH CENTRAL CUSTER AND EASTERN BLAINE COUNTIES UNTIL 1045 PM CDT... At 953 PM CDT, Doppler radar was tracking a strong thunderstorm near Brewster, moving northeast at 40 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Brewster, Rose, Milburn, Milburn Diversion Dam State Wildlife Management Area, Fox Bayou, Linscott, Duff, Almeria Meadow State Wildlife Management Area, Horseshoe Bend Lake, Hannamon Bayou Campground, Almeria and Valley View Flat Campground. This includes the following highways... Highway 183 between mile markers 130 and 159. Highway 2 between mile markers 247 and 257. A Tornado Watch remains in effect until midnight CDT for central and north central Nebraska. A Severe Thunderstorm Watch remains in effect until midnight CDT for north central Nebraska. LAT...LON 4159 9994 4186 10006 4233 9960 4193 9922 TIME...MOT...LOC 0253Z 213DEG 35KT 4190 9979 Jacobs
Local storm report, May 17, 9:58 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 11 N ARNOLD 41.58N 100.19W
05/17/2019 E1.00 INCH CUSTER NE PUBLIC
HAIL OF WIDE RANGE OF SIZES WITH A 1 INCH STONES. TIME
ESTIMATED FROM RADAR.
&&
JURGENSENLocal storm report, May 17, 9:59 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT FRI MAY 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 4 E THEDFORD 41.98N 100.50W
05/17/2019 E1.75 INCH THOMAS NE PUBLIC
MOSTLY QUARTER SIZE WITH A HANDFUL OF GOLF BALL SIZE HAIL
0435 PM HAIL 2 N BRANDON 40.83N 101.93W
05/17/2019 E1.50 INCH PERKINS NE PUBLIC
0450 PM HAIL 4 NE CHAPPELL 41.13N 102.41W
05/17/2019 E1.00 INCH DEUEL NE PUBLIC
0521 PM HAIL 15 N ALMERIA 42.05N 99.54W
05/17/2019 E1.00 INCH LOUP NE PUBLIC
0540 PM HAIL 8 WNW LEMOYNE 41.33N 101.94W
05/17/2019 E1.00 INCH KEITH NE TRAINED SPOTTER
0540 PM HAIL 7 WNW LEMOYNE 41.32N 101.93W
05/17/2019 E1.00 INCH KEITH NE PUBLIC
PEA TO QUARTER
0540 PM HAIL 8 WNW LEMOYNE 41.33N 101.94W
05/17/2019 E1.00 INCH KEITH NE PUBLIC
0556 PM HAIL 5 NE JOHNSTOWN 42.62N 99.99W
05/17/2019 E1.75 INCH BROWN NE PUBLIC
0630 PM HAIL 13 NW HAYES CENTER 40.64N 101.20W
05/17/2019 E1.00 INCH HAYES NE PUBLIC
0643 PM HAIL NNW STOCKVILLE 40.54N 100.39W
05/17/2019 E2.75 INCH FRONTIER NE TRAINED SPOTTER
REPORT VIA MPING. TIME BASED ON RADAR.
0658 PM TORNADO 5 NE STOCKVILLE 40.58N 100.32W
05/17/2019 FRONTIER NE STORM CHASER
BRIEF ROPE TORNADO ONE THE GROUND FOR A SHORT TIME
0709 PM TORNADO 10 NE STOCKVILLE 40.64N 100.25W
05/17/2019 FRONTIER NE STORM CHASER
TORNADO ON THE GROUND VIA LIVE STREAM
0712 PM HAIL 11 SW MULLEN 41.93N 101.19W
05/17/2019 E1.00 INCH HOOKER NE PUBLIC
NICKEL TO QUARTER
0714 PM HAIL 10 SW MULLEN 41.94N 101.18W
05/17/2019 E1.75 INCH HOOKER NE PUBLIC
PEA TO GOLF BALL
0723 PM HAIL 3 S MULLEN 42.00N 101.04W
05/17/2019 E1.00 INCH HOOKER NE LAW ENFORCEMENT
0730 PM HAIL MULLEN 42.04N 101.04W
05/17/2019 E1.75 INCH HOOKER NE PUBLIC
0743 PM HAIL 2 SE JOHNSTOWN 42.55N 100.03W
05/17/2019 E1.00 INCH BROWN NE PUBLIC
0753 PM HAIL 9 N SENECA 42.17N 100.83W
05/17/2019 E1.00 INCH CHERRY NE PUBLIC
0817 PM HAIL NE HERSHEY 41.16N 101.00W
05/17/2019 E1.00 INCH LINCOLN NE PUBLIC
REPORT VIA MPING.
0830 PM TORNADO 3 S OCONTO 41.10N 99.76W
05/17/2019 CUSTER NE EMERGENCY MNGR
STORM SPOTTER OBSERVED. REPORT RELAYED BY EMERGENCY
MANAGER
0845 PM HAIL OCONTO 41.14N 99.76W
05/17/2019 E2.00 INCH CUSTER NE TRAINED SPOTTER
REPORT VIA SPOTTER NETWORK. TIME ESTIMATED FROM RADAR.
0902 PM HAIL 5 W STAPLETON 41.48N 100.61W
05/17/2019 E1.25 INCH LOGAN NE CO-OP OBSERVER
REPORT FROM OBSERVER. HAIL ENDED AT 0902 CDT.
0907 PM HAIL 9 SSW BERWYN 41.23N 99.58W
05/17/2019 E1.25 INCH CUSTER NE PUBLIC
TIME ESTIMATED FROM RADAR.
0930 PM HAIL BRADY 41.02N 100.37W
05/17/2019 E1.00 INCH LINCOLN NE CO-OP OBSERVER
0935 PM HAIL 11 N ARNOLD 41.58N 100.19W
05/17/2019 E1.00 INCH CUSTER NE PUBLIC
HAIL OF WIDE RANGE OF SIZES WITH A 1 INCH STONES. TIME
ESTIMATED FROM RADAR.
&&
CCOLESpecial weather statement, May 17, 10:00 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service North Platte NE
1000 PM CDT Fri May 17 2019
NEZ059-071-180315-
Frontier NE-Lincoln NE-
1000 PM CDT Fri May 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRONTIER AND SOUTHEASTERN
LINCOLN COUNTIES UNTIL 1015 PM CDT...
At 1000 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Moorefield, or 13 miles east of Curtis, moving
northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Orafino.
A Tornado Watch remains in effect until midnight CDT for southwestern
Nebraska.
LAT...LON 4042 10027 4067 10040 4085 10030 4085 10022
4070 10022 4070 10005
TIME...MOT...LOC 0300Z 207DEG 36KT 4066 10027
SnivelySpecial weather statement, May 17, 10:26 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
1026 PM CDT Fri May 17 2019
NEZ038-071-180400-
Custer NE-Frontier NE-
1026 PM CDT Fri May 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRONTIER AND SOUTH
CENTRAL CUSTER COUNTIES UNTIL 1100 PM CDT...
At 1026 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eustis to near Medicine Creek Reservoir
State Recreation Area. Movement was northeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Eustis and Orafino.
A Tornado Watch remains in effect until midnight CDT for central and
southwestern Nebraska.
LAT...LON 4070 10022 4070 9999 4105 9977 4108 9973
4105 9973 4105 9976 4071 9998 4044 9998
4043 10009 4035 10010 4035 10024
TIME...MOT...LOC 0326Z 227DEG 28KT 4069 10011 4041 10015
SnivelySpecial weather statement, May 17, 10:52 PM CDT, 6 minutes before
Special Weather Statement National Weather Service North Platte NE 1052 PM CDT Fri May 17 2019 NEZ009-010-180430- Holt NE-Rock NE- 1052 PM CDT Fri May 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROCK AND NORTHWESTERN HOLT COUNTIES UNTIL 1130 PM CDT... At 1051 PM CDT, Doppler radar was tracking a strong thunderstorm 14 miles south of Newport, or 18 miles southeast of Bassett, moving northeast at 40 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Atkinson and Stuart. This includes Highway 20 between mile markers 273 and 292. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until midnight CDT for north central Nebraska. LAT...LON 4237 9923 4243 9939 4280 9915 4261 9870 TIME...MOT...LOC 0351Z 214DEG 35KT 4239 9929 Jacobs
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:00 PM CDT | Special Weather Statement | LBF | Deuel | 45 min |
| May 17, 7:04 PM CDT | Tornado Warning | LBF | Frontier, Lincoln | 41 min |
| May 17, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 31 min |
| May 17, 7:28 PM CDT | Special Weather Statement | LBF | Lincoln, Logan | 47 min |
| May 17, 7:31 PM CDT | Special Weather Statement | LBF | Arthur | 44 min |
| May 17, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 50 min |
| May 17, 7:42 PM CDT | Special Weather Statement | LBF | Thomas | 33 min |
| May 17, 7:47 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| May 17, 7:49 PM CDT | Special Weather Statement | LBF | Keya Paha | 41 min |
| May 17, 8:12 PM CDT | Special Weather Statement | LBF | Hooker | 33 min |
| May 17, 8:15 PM CDT | Tornado Warning | LBF | Custer | 45 min |
| May 17, 8:16 PM CDT | Special Weather Statement | LBF | McPherson, Thomas | 29 min |
| May 17, 8:28 PM CDT | Special Weather Statement | LBF | Brown | 32 min |
| May 17, 8:31 PM CDT | Special Weather Statement | LBF | Lincoln | 29 min |
| May 17, 8:37 PM CDT | Special Weather Statement | LBF | Keya Paha | 23 min |
| May 17, 8:39 PM CDT | Special Weather Statement | LBF | Hooker | 36 min |
| May 17, 8:49 PM CDT | Special Weather Statement | LBF | Brown | 41 min |
| May 17, 8:56 PM CDT | Special Weather Statement | LBF | Lincoln, Logan | 34 min |
| May 17, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 31 min |
| May 17, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 17, 9:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 32 min |
| May 17, 9:17 PM CDT | Special Weather Statement | LBF | Thomas | 28 min |
| May 17, 9:19 PM CDT | Special Weather Statement | LBF | Keya Paha | 26 min |
| May 17, 9:26 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 34 min |
| May 17, 9:31 PM CDT | Special Weather Statement | LBF | Logan | 29 min |
| May 17, 9:38 PM CDT | Special Weather Statement | LBF | Valley | 52 min |
| May 17, 9:40 PM CDT | Special Weather Statement | LBF | Keya Paha | 35 min |
| May 17, 9:44 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 31 min |
| May 17, 9:53 PM CDT | Special Weather Statement | LBF | Loup | 52 min |
| May 17, 10:00 PM CDT | Special Weather Statement | LBF | Frontier | 15 min |
| May 17, 10:08 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 52 min |
| May 17, 10:15 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Loup, Rock | 45 min |
| May 17, 10:26 PM CDT | Special Weather Statement | LBF | Dawson | 34 min |
| May 17, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 45 min |
| May 17, 10:52 PM CDT | Special Weather Statement | LBF | Holt | 38 min |
| May 17, 11:11 PM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 17, 11:16 PM CDT | Special Weather Statement | LBF | Wheeler | 44 min |
| May 17, 11:29 PM CDT | Special Weather Statement | LBF | Valley | 46 min |
| May 18, 12:12 AM CDT | Special Weather Statement | LBF | Wheeler | 63 min |
| May 18, 1:14 AM CDT | Special Weather Statement | LBF | Wheeler | 46 min |
| May 18, 3:45 PM CDT | Frost Advisory | LBF | Arthur, Cherry, Deuel, Garden, Grant, Hooker and 1 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.